Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 697630, 21 pages
http://dx.doi.org/10.1155/2011/697630
Research Article

Stability and Bifurcation Analysis in a Class of Two-Neuron Networks with Resonant Bilinear Terms

1Guizhou Key Laboratory of Economics System Simulation, Guizhou College of Finance and Economics, Guiyang 550004, China
2Department of Mathematics, Zhangjiajie College of jishou University, Zhangjiajie 427000, China

Received 8 January 2011; Revised 27 February 2011; Accepted 27 April 2011

Academic Editor: Nobuyuki Kenmochi

Copyright © 2011 Changjin Xu and Xiaofei He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changjin Xu and Xiaofei He, “Stability and Bifurcation Analysis in a Class of Two-Neuron Networks with Resonant Bilinear Terms,” Abstract and Applied Analysis, vol. 2011, Article ID 697630, 21 pages, 2011. https://doi.org/10.1155/2011/697630.